MAUDE Adverse Event Report: TRAY SPN WHIT25G3.5 L/B-D/E BLUE DRAPE; ANESTHESIA CONDUCTION KIT

TRAY SPN WHIT25G3.5 L/B-D/E BLUE DRAPE; ANESTHESIA CONDUCTION KIT
Model Number 405672
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Initial reporter occupation: demand planner, logistics supply chain operations.There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 0001346903.Medical device expiration date: 2021-10-31.Device manufacture date: 2020-02-28.Medical device lot #: 0001346885.Medical device expiration date: 2021-10-31.Device manufacture date: 2020-02-28.Pma/510(k)#: enforcement discretion.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that an unspecified number of tray spn whit25g3.5 l/b-d/e blue drape experienced ineffective anesthesia -failed to work.Product defect occurred during use.The following information was provided by the initial reporter: material no: 405672 ; batch no: 0001346903 , 0001346885.I have just been informed from one of our facilities that the bupivacaine in our bd anesthesia tray (part number 405672) does not work for numbing a patient.They tried 2 trays and neither worked.The lot numbers are 0001346903 (0 kits in the isc, but we will be receiving some back from the facility) and 001346885 (currently 104 kits on hand in the isc).
 
Additional Manufacturer Narrative
H6: investigation summary a review of the device history record noted no manufacturing issues relating to the reported failure mode for 405672, lot #¿s 0001346903 and 0001346885.Two samples of bupivacaine hcl (0.75%) were received.The fluid color and overall appearance did appear acceptable.The failure mode could not be confirmed.Although the sample was provided, it did not allow for precise evaluation.The investigation was also not able to identify or confirm any contribution to the reported complaint failure.Per inspection of retained samples for this vendor lot, the color and overall appearance are acceptable for drug part #8301694 with raw material lot #10003088823.All indicators suggest product 405672 lot #¿s 0001346803 and 0001346885 contained a drug with acceptable potency.In addition, the stability program tests one sample of bupivacaine on a yearly basis.The bupivacaine potency result met acceptance criteria and the assay results were all within the specification range of 6.98-8.03 mg/ml.All indicators suggest product 405672 contained a drug with acceptable potency.Since no probable root cause was identified for this failure mode, the investigation was not able to identify any further corrective actions for this complaint.Based on the reported failure mode, a supplier notification was sent to the vendor to notify them of the reported failure mode (ineffective anesthesia).This complaint will be entered into the complaint management system and will be tracked and trended for future occurrences and captured through the quality data analysis (qda) process if any adverse trend is identified.Capa 67717 exists for this complaint.H3 other text : see h.10.
 
Event or Problem Description
It was reported that an unspecified number of tray spn whit25g3.5 l/b-d/e blue drape experienced ineffective anesthesia -failed to work.Product defect occurred during use.The following information was provided by the initial reporter: material no: 405672, batch no: 0001346903 , 0001346885.I have just been informed from one of our facilities that the bupivacaine in our bd anesthesia tray (part number 405672) does not work for numbing a patient.They tried 2 trays and neither worked.The lot numbers are 0001346903 (0 kits in the isc, but we will be receiving some back from the facility) and 001346885 (currently 104 kits on hand in the isc).

Brand Name
TRAY SPN WHIT25G3.5 L/B-D/E BLUE DRAPE
Common Device Name
ANESTHESIA CONDUCTION KIT
MDR Report Key10377102
Report Number1625685-2020-00071
Device Sequence Number16746015
Product Code CAZ
UDI-Device Identifier00382904056728
UDI-Public00382904056728
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
SEE H10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number405672
Device Catalogue Number405672
Device Lot NumberSEE H10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2020
Initial Date Received by Manufacturer 07/17/2020
Supplement Date Received by Manufacturer12/04/2020
Initial Report FDA Received Date08/06/2020
Supplement Report FDA Received Date12/08/2020
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;